# SDR CAL960387

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 0621 - INSPECTION FOUND THE EMERGENCY AISLE PATH LIGHTING BEYOND ROW 25, INOPERATIVE.  MAINTENANCE FOUND A SHORT IN WIRING AND A BLOWN FUSE AT ROW 30 DEF.  THE FUSE WAS REPLACED AND THE SECTION AT ROW 30 DEF WAS REWIRED.  (X)
